Algèbres de Lie semi-simples et affines
Publications du Département de mathématiques (Lyon), no. 1 (1992), pp. 1-179.
@article{PDML_1992___1_A1_0,
     author = {Cr\'etin, Michel},
     title = {Alg\`ebres de {Lie} semi-simples et affines},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--179},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1},
     year = {1992},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1992___1_A1_0/}
}
TY  - JOUR
AU  - Crétin, Michel
TI  - Algèbres de Lie semi-simples et affines
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1992
DA  - 1992///
SP  - 1
EP  - 179
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1992___1_A1_0/
LA  - fr
ID  - PDML_1992___1_A1_0
ER  - 
%0 Journal Article
%A Crétin, Michel
%T Algèbres de Lie semi-simples et affines
%J Publications du Département de mathématiques (Lyon)
%D 1992
%P 1-179
%N 1
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1992___1_A1_0
Crétin, Michel. Algèbres de Lie semi-simples et affines. Publications du Département de mathématiques (Lyon), no. 1 (1992), pp. 1-179. http://archive.numdam.org/item/PDML_1992___1_A1_0/

Bourbaki N. [1] Groupes et algèbres de Lie, chap 4-6, Herman, Paris 1968 | MR | Zbl

Bourbaki N. [2] Groupes et algèbres de Lie, chap 7-8, Herman, Paris 1975 | Zbl

Bruhat F., Tits J. [1] Groupes réductifs sur un corps local, IHES Pub Math. | Numdam | Zbl

Carter R.W. [1] Simple groups of Lie type, John Wiley, London 1972 | MR | Zbl

Chevalley C. [1] Théorie des groupes de Lie, Groupes algébriques, théorèmes généraux sur les algèbres de Lie, Herman, Paris | Zbl

Deodhar V.V. [1] Some characterizations of Coxeter groups, L'enseignement mathématique 32 (1986), 111-120 | MR | Zbl

Dieudonne J. [1] Eléments d'analyse 5, Gauthier-Villars 1975 | Zbl

Dixmier J. [1] Algèbres enveloppantes, Gauthier-Villars, Paris 1974 | MR | Zbl

Frankel I.B., Kac V.G. [1] Basic representations of affine Lie algebras and dual resonance models, Inventiones Math 62 (1980), 23-66 | MR | Zbl

Garland H. [1] The arithmetic theory of loop algebras, J. Algebra 53, p 480-551, 1978 | MR | Zbl

Garland H. [2] The arithmetic theory of loop groups, IHES Pub. Math 52, p 5-136, 1980 | Numdam | MR | Zbl

Hee J.Y. [1] Groupe muni d'une donnée radicielle, Séminaire sur les groupes finis III, Pub Math Univ Paris VII, Paris 1979

Jacobson N. [1] Lie algebras, Interscience, New-York 1952 | MR | Zbl

Kac V.G. [1] Infinite dimensional Lie algebras, Cambridge University Press, Cambridge 1985 | MR | Zbl

Kac V.G. [2] Constructing groups associated to infinite dimensionnal algebras, in Infinite dimensionnal groups with applications, p 167-216, MSRI, Springer Verlag, New York 1985 | MR | Zbl

Kac V.G., Peterson D.H. [1] Defining relations of certains infinite dimensional groups. Astérisque, 1985 | MR | Zbl

Matsumoto H. [1] Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. scient. Ec. Norm. Sup. 4° série, t 2, p 1-62, 1969 | Numdam | MR | Zbl

Moody R. [1] A new class of Lie algebras, J. Algebra 10 p 211-230, 1968 | MR | Zbl

Moody R., Teo K.L. [1] Tits systems with cristallographic Weyl groups, J. Algebra 21, p 178-180, 1979 | MR | Zbl

Morita J. [1] Tits'systemes in Chevalley groupes over Laurent polynomial rings, Tsukuba J. Math, vol 3, N°2, p 41-51, 1979 | MR | Zbl

Peterson D.H., Kac V.G. [1] Infinite flag varieties and conjugacy theorems, Proc. Nat. Acad. Sci. USA, 80 (1983), 1778-1782 | MR | Zbl

Serre J.P. [1] Lie algebras and Lie groups, Benjamin, New-York et Amsterdam 1965 | MR | Zbl

Serre J.P. [2] Algèbres de Lie semi-simples complexes, Benjamin, New-York Amsterdam 1966 | MR | Zbl

Stein M.R. [1] Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. of Math., 93, p 969-1004, 1962 | MR | Zbl

Tits J. [1] Sur les constantes de structure et le théorème d'existence des algèbres de Lie semi-simples, IHES 31 (1966), 21-58 | Numdam | MR | Zbl

Tits J. [2] Normalisateurs de tores, I. Groupes de Coxeter étendus, Journal of algebra 4 (1965), 96-116 | MR | Zbl

Tits J. [3] Groups and group functors attached to Kac-Moody data, Lectures notes in Math, vol 1111, p193-223, Springer 1985 | MR | Zbl

Tits J. [4] Uniqueness and presentation of Kac-Moody groups over fields, Journal of algebra 105 (1987), 542-573 | MR | Zbl

Varadarajan V.S. [11] Lie algebras and their representations, Springer Verlag, New-York 1984 | MR | Zbl